Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 233, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 25, 2005, 2:59 AM CDT for Greenwood County, Woodson County, Kansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2005, 2:59 AM CDT (07:59 UTC)
- Expired
- Aug 25, 2005, 3:32 AM CDT
- In force
- 33 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Greenwood County, KS, Woodson County, KS
The radar
The Topeka radar (KTWX), 127 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 270 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 250759 SVRICT KSC073-207-250900- /O.NEW.KICT.SV.W.0233.050825T0759Z-050825T0900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 259 AM CDT THU AUG 25 2005 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WOODSON COUNTY IN SOUTHEAST KANSAS. EASTERN GREENWOOD COUNTY IN SOUTHEAST KANSAS. * UNTIL 400 AM CDT. * AT 257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR TORONTO...OR ABOUT 13 MILES WEST OF YATES CENTER...MOVING EAST AT 35 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... BATESVILLE...NEOSHO FALLS...ROSE...TORONTO...VIRGIL...YATES CENTER THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING WINDS UP TO 60 MILES AN HOUR... VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING... SAFETY INFORMATION FOR THIS WARNING FOLLOWS: SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3801 9604 3772 9607 3773 9553 3803 9551 $$ HOWERTON
2 follow-up statements
000 WWUS53 KICT 250825 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 325 AM CDT THU AUG 25 2005 KSC073-250835- /O.CAN.KICT.SV.W.0233.000000T0000Z-050825T0900Z/ GREENWOOD KS- 325 AM CDT THU AUG 25 2005 ...THE SEVERE THUNDERSTORM WARNING FOR GREENWOOD COUNTY HAS BEEN CANCELLED... AT 320 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3802 9596 3772 9595 3773 9553 3803 9551 $$ KSC207-250900- /O.CON.KICT.SV.W.0233.000000T0000Z-050825T0900Z/ WOODSON KS- 325 AM CDT THU AUG 25 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WOODSON COUNTY UNTIL 400 AM CDT... AT 320 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS TO AROUND 60 MPH. THIS STORM WAS LOCATED NEAR YATES CENTER...AND MOVING EAST AT 25 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WOODSON COUNTY...INCLUDING THE TOWNS OF YATES CENTER AND ROSE. LAT...LON 3802 9596 3772 9595 3773 9553 3803 9551 $$ HOWERTON
000 WWUS53 KICT 250832 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 333 AM CDT THU AUG 25 2005 KSC207-250843- /O.CAN.KICT.SV.W.0233.000000T0000Z-050825T0900Z/ WOODSON KS- 333 AM CDT THU AUG 25 2005 ...THE SEVERE THUNDERSTORM WARNING FOR WOODSON COUNTY HAS BEEN CANCELLED... AT 329 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3802 9596 3772 9595 3773 9553 3803 9551 $$ HOWERTON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 8:19 PM CDT, 6 hours 40 minutes earlier.
Area forecast discussion, Aug 24, 8:19 PM CDT, 6 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 819 PM CDT WED AUG 24 2005 .DISCUSSION... MESO TRENDS/OVERNIGHT FORECAST... SUDDENLY VERY BUSY THIS EVENING, AS SEVERE CONVECTION DEVELOPED RAPIDLY NORTH FROM OKLAHOMA INTO SOUTH CENTRAL KANSAS. ALTHOUGH PERHAPS INITIALLY TOO FAR NORTH WITH DEVELOPMENT, THE MESOETA MAY HAVE BEST HANDLE ON FURTHER EVOLUTION OF LATE EVENING AND OVERNIGHT CONVECTIVE TRENDS. LATEST SATELLITE AND RADAR SHOWED CONVECTIVE CLUSTERS DEVELOPING ALONG TROPICAL MOISTURE PLUME FROM NORTHWEST OKLAHOMA INTO SOUTHERN KANSAS. THE MESOETA SUGGESTS THIS ACTIVITY WILL CONTINUE TO BLOSSOM THRU THE LATE EVENING, WITH AT LEAST SCATTERED, TO AT TIMES NUMEROUS, STORMS AFFECTING MUCH OF CENTRAL AND SOUTHEAST KANSAS TO THE SOUTH OF HIGHWAY 56. THEREFORE HAVE EXPANDED FLOOD WATCH FOR THIS AREA, LESS A FEW COUNTIES IN THE SOUTHEAST CORNER OF THE FORECAST AREA. UPDATED GRIDS TEXT PRODUCTS COMING OUT TO REFLECT LATEST AND EXPECTED TRENDS... KED && .PREV DISCUSSION... /ISSUED 336 PM CDT WED AUG 24 2005/ DISCUSSION... MAIN FORECAST CHALLENGE WILL BE LOCATION OF HEAVIEST PRECIP FOR TONIGHT THROUGH FRI AS ACTIVE LATE SUMMER PATTERN REMAINS IN PLACE. TONIGHT-THU: WILL GO AHEAD AND CANCEL THE CURRENT FLOOD WATCH FOR CENTRAL AND SOUTH CENTRAL KS AND ISSUE ANOTHER ONE FOR ONLY THREE COUNTIES IN SE KS. WILL GO WITH A WATCH FOR COORDINATION PURPOSES AND ALSO THIS WOULD BE THE MOST LIKELY COUNTIES TO BE AFFECTED. MOST OF CWA WILL BE UNDER THE INFLUENCE OF RIGHT ENTRANCE REGION OF UPPER JET FROM 00-06Z. IT APPEARS AFTER 06Z THE BETTER ISENTROPIC LIFT AND 850MB CONVERGENCE SHIFTS EAST OVER EXTREME EAST KS AND MO. SO FEEL THE BEST SHOT AT SOME FLOODING TONIGHT WOULD BE BETWEEN 00-06Z TONIGHT. THE GFS AND UK KEEP THE HEAVIER PRECIP NORTH AND EAST OF THE AREA WITH ETA A BIT FURTHER SOUTH. WITH THIS DISCREPANCY, WILL ONLY GO WITH THOSE THREE COUNTIES FOR WATCH TONIGHT. HOWEVER, CURRENTLY MONITORING WEST-CENTER OK ALONG WITH WEST KS FOR ADDITIONAL DEVELOPMENT OVER THE NEXT FEW HOURS. IF EITHER OR BOTH OF THESE AREAS CAN ORGANIZE AN MCS, EVENING SHIFT MAY WANT TO EXPAND FLOOD WATCH. THE PRECIP SHOULD CONTINUE SHIFTING EAST THROUGH THE DAY THU WITH MOST OF THE AREA PRECIP FREE BY THU AFTERNOON. FEEL THE MAIN AREAS OF PRECIP THU WILL BE OVER THE HIGH PLAINS AND EAST OF FORECAST AREA. JUST AS THE LAST FEW DAYS MAX TEMPS WILL BE HELD DOWN BY VERY MOIST GROUNDS AND IT SEEMS THE GFS/MAV NUMBERS ARE WAY OVERDONE. THU NIGHT-SAT: STRONG UPPER WAVE WILL DIP SOUTH OVER THE NORTHERN PLAINS ON THU NIGHT. THE RIGHT ENTRANCE REGION OF A CYCLONICLLY CURVED JET WILL BRING WIDESPREAD SHOWERS AND STORMS TO PORTIONS OF EASTERN NE AND SW IOWA. CORFIDI VECTORS WOULD TRACK ANYTHING THAT DEVELOP UP THERE SOUTH AND MAY AFFECT THE NE PERIPHERY OF FORECAST AREA THU NIGHT. WEAK SURFACE BOUNDARY SHOULD SINK SOUTH BEHIND THIS STRONG WAVE THROUGH THE DAY FRI AND SHOULD BE THE FOCUS FOR MORE SHOWERS AND STORMS. THE BEST SHOT FOR PRECIP SAT AND SAT NIGHT LOOKS TO BE OVER THE SOUTHERN PORTION OF FORECAST AREA CLOSER TO WHERE THE FRONT SHOULD BE SITUATED. JUST HAS BEEN THE CASE THE LAST SEVERAL DAYS SHOULD BE PLENTY OF MOISTURE TO WORK WITH THESE DAYS AS FRONT REALLY DOES NOT SLAM THOUGH SIGNIFICANTLY DRIER AIR. WILL WARM MAX TEMPS FOR FRI AND SAT CLOSER TO NORMAL VALUES BUT AM HESITANT TO GO TOO HIGH WITH CONTINUED MOIST GROUNDS. SUN-WED: LEFT SUN THROUGH TUE DRY FOR NOW AS THERE SHOULD BE SOME SUBSIDENCE BETWEEN THE WAVE THAT LIFTS NORTH OVER THE NORTHERN GREAT LAKES AND OUR NEXT STRONG WAVE DIGGING OVER THE PACIFIC NORTHWEST. WILL START TO INTRODUCE SHOWERS AND STORMS AGAIN ON WED AS THIS NEXT POWERFUL UPPER WAVE STARTS TO DIG OVER THE ROCKIES PLACING MOST OF FORECAST AREA IN FAVORABLE DIFFLUENCE SW FLOW ALOFT. AT THIS TIME THE GFS SEEMS TO BE DIGGING THIS SYSTEM DEEPER AND A BIT SLOWER THAN THE ECM WHICH GOES NEGATIVE TILT WITH IT OVER THE NORTHERN PLAINS. NEVERTHELESS THE MIDDLE OF NEXT WEEK SHOULD BE ACTIVE ACROSS THE PLAINS. WARMED MAXS UP FOR MON AND TUE AS WARM 850MB TEMPS START TO SPREAD NORTH AHEAD OF APPROACHING WAVE. HOWEVER, STILL A BIT HESITANT TO GO TOO MUCH ABOVE CLIMO WITH SOME RESIDUAL LOW LEVEL MOISTURE POSSIBLE. PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 70 92 71 91 / 50 30 20 30 HUTCHINSON 70 92 70 91 / 40 20 20 30 NEWTON 70 91 71 91 / 60 30 20 30 ELDORADO 70 91 72 91 / 60 40 20 30 WINFIELD-KWLD 71 93 73 92 / 50 30 20 30 RUSSELL 68 93 68 89 / 30 10 30 30 GREAT BEND 69 94 69 90 / 30 10 30 30 SALINA 69 93 70 91 / 40 30 40 40 MCPHERSON 69 92 70 91 / 50 30 30 30 COFFEYVILLE 71 90 73 92 / 60 50 20 30 CHANUTE 71 89 72 92 / 60 50 20 40 IOLA 71 89 71 91 / 60 50 30 40 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 10 AM THURSDAY FOR KSZ050-KSZ051-KSZ052-KSZ053- KSZ067-KSZ068-KSZ069-KSZ070-KSZ071-KSZ072-KSZ082-KSZ083-KSZ091- KSZ092-KSZ093-KSZ094-KSZ095-KSZ096-KSZ098. && DARMOFAL/LAWSON
Hazardous weather outlook, Aug 25, 1:02 AM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE WICHITA KS 102 AM CDT THU AUG 25 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-251200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 102 AM CDT THU AUG 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY WEATHER CONCERN THROUGH THE REST OF THE OVERNIGHT HOURS ACROSS PORTIONS OF CENTRAL AND SOUTHEAST KANSAS, ESPECIALLY NORTH OF HIGHWAY 400 AND EAST OF K-15 HIGHWAY. ADDITIONAL RAINFALL AMOUNTS IN EXCESS OF 3 INCHES WILL BE POSSIBLE IN THESE AREAS, WHICH COULD RESULT IN SIGNIFICANT FLOODING. LOCALIZED FLOODING FROM ISOLATED TO SCATTERED THUNDERSTORMS IS POSSIBLE ACROSS MUCH OF THE REST OF THE AREA AS WELL OVERNIGHT. A FEW STRONG STORMS WILL STILL BE POSSIBLE AS WELL, WHICH COULD PRODUCE WIND GUSTS TO 55 MPH AND HAIL UP TO DIME SIZE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF LINGERING THUNDERSTORMS THURSDAY MORNING IN SOUTHEASTERN KANSAS. LOCALLY HEAVY RAINFALL WILL BE THE MAIN CONCERN WITH THESE STORMS. THE NEXT CHANCE OF THUNDERSTORMS WILL COME LATE THURSDAY NIGHT THROUGH SATURDAY AS A COLD FRONT PUSHES INTO THE KANSAS REGION. THERE IS A CHANCE THAT A FEW SEVERE THUNDERSTORMS MAY ACCOMPANY THIS FRONT, PARTICULARLY FRIDAY AFTERNOON AND EVENING. JUST AS THE LAST FEW DAYS, ANY STORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE SOME FLOODING. LATER OUTLOOKS WILL BE ABLE TO DEFINE THE MAIN THREATS FROM THESE STORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED THE REST OF THE NIGHT. HOWEVER, CALLS FROM LOCAL LAW ENFORCEMENT ARE ENCOURAGED TO ASSESS POTENTIAL HIGH WATER PROBLEMS AND FLOODING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM KED/LAWSON
In the hours before
Local storm report, Aug 24, 11:58 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1158 PM CDT WED AUG 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM FLOOD 8 SW HUTCHINSON 37.98N 98.02W
08/24/2005 RENO KS LAW ENFORCEMENT
HIGH WATER OVER WHITESIDE ROAD.
&&
KEDSpecial weather statement, Aug 25, 12:05 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1205 AM CDT THU AUG 25 2005 KSZ069-250545- BUTLER- 1205 AM CDT THU AUG 25 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BUTLER COUNTY... AT 1201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS FROM TOWANDA...OR 8 MILES SOUTHWEST OF ELDORADO...EAST TO THE BUTLER GREENWOD COUNTY LINE. THESE THUNDERSTORMS WERE MOVING NORTHEAST AROUND 30 MPH. HAIL TO 1/2 INCH INCH DIAMETER AND 40 TO 50 MPH WINDS ARE POSSIBLE FROM THESE THUNDERSTORMS. IN ADDITION...THE CLOUD-TO-GROUND LIGHTNING FROM THESE THUNDERSTORMS WILL BE FREQUENT AND DANGEROUS REFRAIN FROM USING ELECTRICAL APPLIANCES AND STAY OFF THE TELEPHONE EXCEPT IN CASES OF EMERGENCY. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. ES
Special weather statement, Aug 25, 2:06 AM CDT, 53 minutes before
KSZ051>053-067>072-083-094>096-098>100-250735- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 206 AM CDT THU AUG 25 2005 SEVERE THUNDERSTORM WATCH NUMBER 743 HAS BEEN ALLOWED TO EXPIRE FOR ALL AREAS ACROSS CENTRAL AND SOUTHEAST KANSAS. HOWEVER, HEAVY RAINFALL AND FLOODING WILL REMAIN A CONCERN, ESPECIALLY EAST OF THE TURNPIKE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS. KLEINSASSER
Local storm report, Aug 25, 2:26 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
226 AM CDT THU AUG 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 AM FLOOD PEABODY 38.17N 97.11W
08/25/2005 MARION KS LAW ENFORCEMENT
MINOR STREET FLOODING.
&&
KEDLocal storm report, Aug 25, 2:27 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
227 AM CDT THU AUG 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 AM FLOOD FLORENCE 38.24N 96.93W
08/25/2005 MARION KS LAW ENFORCEMENT
MINOR STREET FLOODING.
&&
KEDSpecial weather statement, Aug 25, 2:38 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 238 AM CDT THU AUG 25 2005 KSZ067-068-250815- HARVEY-RENO- 238 AM CDT THU AUG 25 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR WESTERN HARVEY AND EASTERN RENO COUNTIES... AT 235 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 6 MILES NORTH OF HAVEN...OR 9 MILES SOUTHEAST OF HUTCHINSON...AND MOVING NORTHEAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. HOWERTON
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 7:13 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 47 min |
| Aug 24, 7:36 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 39 min |
| Aug 24, 7:50 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 40 min |
| Aug 24, 7:53 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 52 min |
| Aug 24, 8:10 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 50 min |
| Aug 24, 8:20 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 40 min |
| Aug 24, 8:22 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 38 min |
| Aug 24, 8:28 PM CDT | Tornado Warning | ICT | Reno | 47 min |
| Aug 24, 8:35 PM CDT | Severe Thunderstorm Warning | ICT | Harvey | 40 min |
| Aug 24, 8:43 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 47 min |
| Aug 24, 8:50 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 49 min |
| Aug 24, 9:00 PM CDT | Severe Thunderstorm Warning | ICT | Wilson | 45 min |
| Aug 24, 9:20 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 55 min |
| Aug 24, 9:31 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 30 min |
| Aug 24, 9:45 PM CDT | Severe Thunderstorm Warning | ICT | Wilson | 45 min |
| Aug 24, 10:28 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 47 min |
| Aug 24, 10:42 PM CDT | Flash Flood Warning | ICT | Wilson, Woodson | 4 hr |
| Aug 25, 12:04 AM CDT | Flash Flood Warning | ICT | Butler, Greenwood | 4 hr |
| Aug 25, 12:26 AM CDT | Flash Flood Warning | ICT | Allen, Neosho, Wilson, Woodson | 4 hr |
| Aug 25, 3:46 AM CDT | Flash Flood Warning | ICT | Marion | 8 hr |
| Aug 25, 4:30 AM CDT | Flash Flood Warning | ICT | Allen, Neosho, Wilson, Woodson | 8 hr |
| Aug 25, 7:34 AM CDT | Flash Flood Warning | ICT | Allen, Neosho, Wilson, Woodson | 8 hr |
| Aug 25, 7:35 AM CDT | Flash Flood Warning | ICT | Butler, Greenwood | 8 hr |
| Aug 25, 7:40 AM CDT | Flash Flood Warning | ICT | Chase, Marion | 8 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.